# SDR IPXA2022030779796

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 52,869 hours, 8,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:N/A**SDR FILED OPEN** L1 ENTRY DOOR OPEN ,SYNOPTI C SHOW DOOR CLOSED ,ALSO NO ASSOCIATED EICAS MSG SAYING DOOR OPEN. 1.PER MEL 52-73-1-0-1 RLS A/C & DMP C/W . 2.DI M774966 UPDATE & PLACARD INSTALL.  R/R SWITCH 529 IN REF TO WDM 52-71-01. OPS NORMAL IN REF TO AMM 52-71-00.
